Skip to Content

Levofloxacin - the last 2 times I've had this on day 8 I have severe throwing up and diarrhea, why?

Responses (2)

kaismama 16 Feb 2014

This drug is hard on your body with allot of side effects. Probably by then your body has just had too much. Why are you on it so much?

dalaibl 16 Feb 2014

I get real bad sinus infections and its the only thing that helps clear them up!

kaismama 16 Feb 2014

Geez, too bad. They can be so painful.

kaismama 16 Feb 2014

Oh, have you tried taking probiotics when you're on it? They may help your stomach.

dalaibl 16 Feb 2014

I'll certainly try that! Thank you!

Packard2046 16 Feb 2014

Levofloxacin belongs to a potent group of drugs called fluroquinalones ( cipro,Avelox ETC.) They all work well but are extremely hard on the digestive system. They wipe all the good bacteria as well as bad which can give you diarrhea and sometimes make you nauseated. I would ask your DR. for an antibiotic that's not quite so potent. Hope this helps, best of luck to you.
Packard2046

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions